Thyroid Disorders Community
Should I be concerned w/ a TSH of 0.11L
About This Community:

This patient support community is for discussions relating to thyroid issues, goiter, Graves disease, Hashimoto's Thyroiditis, Human Growth Hormone (HGH), hyperthyroid, hypothyroid, metabolism, parathyroid, pituitary gland, thyroiditis, and thyroid Stimulating Hormone (TSH).

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

Should I be concerned w/ a TSH of 0.11L

Please, I need help. Five weeks ago a blood test revealed a TSH of 1.090 uIU/mL (0.450-4.500) reference. My T4 was
10.3 (4.5-12.0) reference, T3 uptake at 31 (24-39) reference, and free thyroxine at 3.2 (1.2-4.9) reference. At that time, I had told my Endo. I felt very tired. My vitamin D was low at 24.1, and ferritin low at 15. My doc put me on a gluten free diet and added cytomel 5mg twice a day to my long taken levothyroxine 100mcg.. Also were added vitamin D, Iron, B12, and other vitamins.
Four weeks later I think I have a bladder infection and go see my internist. She runs some blood work including a TSH.
The TSH is now 0.11L (0.34 - 5.60)reference. Does this look right? I only have the score for the TSH for the thyroid. Also my creatinine serum went from 1.00 five weeks ago to 1.19 a week ago. I am a 60 year old woman. I do not drink or do drugs of any kind, or smoke. Otherwise, I am in great shape.
Related Discussions
5 Comments Post a Comment
Blank
Avatar_f_tn
TSH is a pituitary hormone. It is secondary in treating hypothyroidism. The main levels that should be tested and treated are the active thyroid hormones FT3 and FT4.

The question is, how do you feel? Do you have a swelling feeling in the ears, or ringing, shaky hands, heart palps, anxiety, difficulty sleeping?

If so, then I'd say you are on too much thyroid hormone. You really need the frees tested so that you can get your meds adjusted.

:) Tamra
Blank
Avatar_f_tn
Thanks for your response. I will be tested this week. I still feel tired, but no swelling ears, or ringing, no shaky hands, no heart palps, anxiety yes because something is not right. I am concerned about the loss of kidney function shown in my creatinine serum second test, thinking it may have something to do with the addition of the T3 and all the new vitamin pills. I am sleeping less and another strange thing has happened over the past two weeks. I have itching under my chest for no reason. There is no rash or redness there. I have not changed soaps. It is like my body is trying to tell me something, but apparently I can't figure it out.

Here" something else to add to this dicey story. Two weeks ago, I thought I had a heart flutter.
Well, now I only believe it was indigestion. So, my doc said to cut back to one 5 mcg a day. Three days after that, I thought someone had pulled the rug out from under me. Then the wrist pain started . I couldn't take it anymore. I went back to (2) 5mcg. a day. The wrist pain was gone in two days and whoever had pulled that rug out from under my feet was kind enough to place it back. Thanks for your help.
Blank
9161859_tn?1402057033
I am going through that very thing right now . I doubled up on my med's because of my wrist and now my Dr. is fussing . my levels are 0.090
Blank
9161859_tn?1402057033
I am going through that very thing right now . I doubled up on my med's because of my wrist and now my Dr. is fussing . my levels are 0.090
Blank
Avatar_f_tn
your tsh will be suppressed when taking T3 so look for other signs of being
hyper. ...look up the list of hyperthyroidism and see if you have any of the signs, headaches, sweating, nervous, shaky, feeling hyper, too much energy, etc etc... I went hyper on too much meds and I didn't fit all the signs but the ones I did have were in the extreme category... mainly migraine or head aches and head pressure etc....everyone is different but it took 6 weeks for th ft3 ft4 to show hyper.....so my dr kept me on drugs too long eventhough I tried to tell her I felt very strange and having eye pain as well...in just one eye
Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Thyroid Disorders Community Resources
RSS Expert Activity
242532_tn?1269553979
Blank
Emotional Eating Control: How to St...
Aug 28 by Roger Gould, M.D.Blank
233488_tn?1310696703
Blank
New Cannabis Article from NORTH Mag...
Jul 20 by John C Hagan III, MD, FACS, FAAOBlank
242532_tn?1269553979
Blank
3 Reasons Why You are Still Binge E...
Jul 14 by Roger Gould, M.D.Blank
Top Thyroid Answerers
168348_tn?1379360675
Blank
ChitChatNine
Avatar_f_tn
Blank
goolarra
Sisters, OR
Avatar_m_tn
Blank
gimel
MI
1756321_tn?1377771734
Blank
Red_Star
Queensland, Australia
649848_tn?1357751184
Blank
Barb135
FL
Avatar_m_tn
Blank
flyingfool
WI